DOI 10.1111/j.1365-2133.1987.tb05894.x
Etretinate-induced skeletal muscle damage.
Аннотация
Three patients who received etretinate, two for psoriasis vulgaris and one for exfoliative dermatitis, developed clinical and electromyographic features of muscle damage during treatment. In one patient histological and ultrastructural findings indicated segmental muscle necrosis. Withdrawal of the drug led to clinical recovery and normalization of muscle enzyme levels and electromyogram. To the best of our knowledge, this is the first report to show etretinate-induced reversible skeletal muscle damage.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.